# SDR AWXA200600808

- Difficulty date: May 13, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N603AW
- Make and model: Airbus A320-232
- Aircraft serial: 661
- Aircraft time: 28,437 hours, 11,576 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 664700500A4D
- Part serial: 2558
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,434 hours, 7,783 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - FLT 694 - CREW REPORTED THAT THE RT GEAR INDICATION ON ECAM WAS GREEN OVER RED.  RED GEAR INDICATION ON RT MAIN LG POSITION LIGHT.  CREW CYCLED GEAR 3 TIMES WAS NO HELP.  PERFORMED TOWER FLYBY, CONFIRMED GEAR WAS DOWN.  EMERGENCY WAS DECLARED AS PRECAUTIONARY.  LANDED WITHOUT FURTHER EVENT AND TAXIED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 LGCIU AND OPERATIONAL CHECKS WERE PERFORMED IAW AIRBUS MM 32-31-71.  AS PRECAUTIONARY CHANGED OUT THE PROX SENSOR 14GA IAW AIRBUS MM 32-31-73.  OPERATIONAL CHECKS WERE GOOD.
